Alert archive / Idaho / Wind Advisories in 2006
Wind Advisory 28, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Dec 12, 2006, 2:36 AM PST for Clearwater County, Idaho County, Idaho. It took effect at Dec 13, 2006, 6:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2006, 2:36 AM PST (10:36 UTC)
- In effect from
- Dec 13, 2006, 6:00 AM PST
- Expired
- Dec 13, 2006, 8:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 121036 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 336 AM MST TUE DEC 12 2006 IDZ007-008-121930- /O.CAN.KMSO.WI.Y.0027.000000T0000Z-061212T1800Z/ /O.NEW.KMSO.WI.Y.0028.061213T0900Z-061214T0000Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 236 AM PST TUE DEC 12 2006 ...WIND ADVISORY IS CANCELLED FOR THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. ALTHOUGH THE WIND ADVISORY FOR THIS MORNING HAS BEEN CANCELLED... SUSTAINED SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE STILL EXPECTED THROUGH MID-MORNING BEFORE DECREASING. ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION TONIGHT AND THEN MOVE THROUGH THE AREA ON WEDNESDAY. THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND SUPPORTIVE WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS FOR STRONG WINDS IN THE CAMAS PRAIRIE AREA AND LOWER HELLS CANYON SALMON RIVER REGION. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE EARLY WEDNESDAY MORNING...THEN CONTINUING THROUGH THE DAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS75 KMSO 121912 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1212 PM MST TUE DEC 12 2006 IDZ007-008-130315- /O.EXT.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 1112 AM PST TUE DEC 12 2006 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 4 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 4 PM PST WEDNESDAY. ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION TONIGHT AND THEN MOVE THROUGH THE AREA ON WEDNESDAY. THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND SUPPORTIVE WINDS ALOFT WILL CREATE FAVORABLE CONDITIONS FOR STRONG WINDS IN THE CAMAS PRAIRIE AREA AND LOWER HELLS CANYON SALMON RIVER REGION. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE WEDNESDAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 130310 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 810 PM MST TUE DEC 12 2006 IDZ007-008-131200- /O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/ OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 710 PM PST TUE DEC 12 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM PST WEDNESDAY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY WEDNESDAY. GUSTS UP TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA. ANOTHER PACIFIC WEATHER SYSTEM IS APPROACHING THE REGION TONIGHT AND WILL MOVE THROUGH THE AREA ON WEDNESDAY. THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND WINDS ALOFT WILL CREATE STRONG WINDS IN THE CAMAS PRAIRIE AREA AND LOWER HELLS CANYON SALMON RIVER REGION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131051 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 351 AM MST WED DEC 13 2006 IDZ007-131900- /O.NEW.KMSO.HW.A.0004.061214T2200Z-061215T1800Z/ /O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/ OROFINO/GRANGEVILLE REGION- 251 AM PST WED DEC 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON FOR THE CAMAS PRAIRIE AREA... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR THE CAMAS PRAIRIE AREA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA. ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION THURSDAY MAKING THE CONDITIONS RIPE FOR ANOTHER ROUND OF STRONG SOUTH WINDS FOR THE AREA. THE COMBINATION OF AN INCREASING SURFACE PRESSURE GRADIENT AND WINDS ALOFT WILL CREATE STRONG WINDS IN THE CAMAS PRAIRIE AREA. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ IDZ008-131900- /O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 251 AM PST WED DEC 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 131829 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1129 AM MST WED DEC 13 2006 IDZ007-140000- /O.EXT.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/ /O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/ OROFINO/GRANGEVILLE REGION- 1029 AM PST WED DEC 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA. ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION THURSDAY WILL SET UP CONDITIONS AGAIN FOR MORE STRONG SOUTH WINDS FOR THE AREA BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ IDZ008-140000- /O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 1029 AM PST WED DEC 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 132353 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 453 PM MST WED DEC 13 2006 IDZ007-140400- /O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/ /O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/ OROFINO/GRANGEVILLE REGION- 353 PM PST WED DEC 13 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE INTO EARLY THIS EVENING IN THE CAMAS PRAIRIE AREA. ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION THURSDAY WILL SET UP CONDITIONS FOR MORE STRONG SOUTH WINDS BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ008-140400- /O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 353 PM PST WED DEC 13 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 140359 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 859 PM MST WED DEC 13 2006 IDZ008-141200- /O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/ /O.EXA.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/ LOWER HELLS CANYON/SALMON RIVER REGION- 759 PM PST WED DEC 13 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ007-141200- /O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/ /O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/ OROFINO/GRANGEVILLE REGION- 759 PM PST WED DEC 13 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ005-006-MTZ001-002-004-141200- /O.EXB.KMSO.HW.A.0004.061215T0300Z-061215T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-WEST GLACIER REGION- LOWER CLARK FORK REGION- 859 PM MST WED DEC 13 2006 /759 PM PST WED DEC 13 2006/ ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING ABOVE 3500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET UP CONDITIONS FOR STRONG SOUTHWEST WINDS PARTICULARLY IN THE MOUNTAINS... BEGINNING THURSDAY EVENING. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE ABOVE 3500 FEET. SOME OF THIS WIND WILL ALSO MIX DOWN INTO VALLEYS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Dec 12, 2:26 AM PST, 10 minutes earlier.
Area forecast discussion, Dec 12, 2:26 AM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
326 AM MST TUE DEC 12 2006
.DISCUSSION...A MIX OF RAIN...SNOW AND FREEZING RAIN IS POSSIBLE
IN THE NORTHWEST MONTANA VALLEYS THIS MORNING. POCKETS OF COLD
AIR STILL REMAIN TRAPPED BY THE TERRAIN. THE WEATHER SYSTEM WILL
BE PASSING THROUGH THE REGION THIS MORNING...FOLLOWED BY COOLER
AIR ALOFT AND MORE UNSTABLE CONDITIONS. RAIN AND SNOW SHOWERS ARE
EXPECTED WITH SOME ACCUMULATING SNOW IN THE MOUNTAINS TODAY. MINOR
RIDGING ALOFT IS EXPECTED TONIGHT AS THE REGION FALLS IN-BETWEEN
WEATHER SYSTEM. HOWEVER...PLENTY OF LOW-LEVEL MOISTURE WILL BE
PRESENT FOR CLOUDY CONDITIONS WITH AREAS OF LIGHT PRECIPITATION
POSSIBLE.
WEDNESDAY...THE NEXT PACIFIC SYSTEM WILL QUICKLY MOVE INLAND
TUESDAY NIGHT AND IMPACT THE REGION BY WEDNESDAY. SNOW IS EXPECTED
IN THE MOUNTAINS WITH RAIN AND SOME SNOW IN THE VALLEYS. SNOW
LEVELS WILL BE DIFFICULT TO ASCERTAIN WITH CONSIDERABLE WARMING
TAKING PLACE. THE ASSOCIATED COLD FRONT IS EXPECTED TO PASS
WEDNESDAY EVENING WITH LOWERING SNOW LEVELS. WINTER STORM WATCHES
REMAIN IN EFFECT FOR PORTIONS OF NORTH-CENTRAL IDAHO AND WESTERN
MONTANA. IN ADDITION TO PRECIPITATION...WESTERLY WINDS WILL BE A
CONCERN OVER THE HIGHER TERRAIN...CAUSING BLOWING AND DRIFTING OF
SNOW. IN THE LOWER VALLEYS OF NORTH-CENTRAL IDAHO...STRONG SOUTH
WINDS WILL DEVELOP EARLY WEDNESDAY MORNING AND CONTINUE THROUGH
THE DAY. GUSTS TO 50 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA
WHERE DOWNSLOPING EFFECTS WILL BOOST WIND SPEEDS.
WEDNESDAY NIGHT THROUGH FRIDAY...A STRONG ZONAL FLOW WILL CONTINUE
TO FEED PACIFIC MOISTURE INTO THE REGION. ANOTHER VIGOROUS LOW
PRESSURE SYSTEM IS ON TAP TO IMPACT THE REGION THURSDAY NIGHT
THROUGH FRIDAY.
&&
.AVIATION...STRONG VALLEY INVERSIONS WILL CONTINUE TO WEAKEN
THIS MORNING. AREAS OF FOG AND LOW CLOUDS WILL ALSO GRADUALLY
DIMINISH. CLOUDS AND PRECIPITAITON WILL MAINTAIN PLENTY OF
MOUNTAIN OBSCURATIONS TODAY. PLEASE SEE APPROPRIATE TAFS AND
TWEBS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
ABOVE 4500 FEET FOR BITTERROOT/SAPPHIRE MOUNTAINS.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
ABOVE 4000 FEET FOR LOWER CLARK FORK REGION-WEST GLACIER
REGION.
ID...WIND ADVISORY FROM 1 AM TO 4 PM PST WEDNESDAY FOR LOWER HELLS
CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON
ABOVE 4500 FEET FOR NORTHERN CLEARWATER MOUNTAINS-SOUTHERN
CLEARWATER MOUNTAINS.
&&
MSJThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 11:02 AM PST | Heavy Snow Warning | MSO | Clearwater, Idaho | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.